Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Lebesgue summability for double series


Author: M. J. Kohn
Journal: Proc. Amer. Math. Soc. 59 (1976), 283-286
MSC: Primary 42A92
DOI: https://doi.org/10.1090/S0002-9939-1976-0415197-3
MathSciNet review: 0415197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [2] a two dimensional analogue of Lebesgue's theorem on differentiation of formally integrated trigonometric series was established. Here we show that a stronger analogue holds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A92

Retrieve articles in all journals with MSC: 42A92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0415197-3
Keywords: Double trigonometric series, spherically convergent series, symmetric derivative, symmetric approximate derivative, Lebesgue summability
Article copyright: © Copyright 1976 American Mathematical Society